MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN-D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Laceration(s) (1946)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is distributed outside the us and no gudid information exists.During the system inspection conducted by the arjo representative, no malfunction of either the lift or the sling was identified that could have contributed to the event.The caregiver was unsure how the resident came out of the sling and hypothesized that the resident may have detached the sling clip.The resident became resistive during transfer, exhibiting behaviors such as kicking and pulling on the sling, which likely led to clip detachment.Maxi move instructions for use (001.25060.En) recommend using the crossed leg clips method for patients who are prone to kicking: ¿if the resident is prone to kicking off the leg clip, the crossed attachment of the leg clips shall be applied, which will prohibit the clip from being kicked off.¿ if this method was not employed, the likelihood of detachment would be further elevated.In summary, the most probable root cause of the incident could be related to the selected method of sling application.Due to limited information available, the root cause remains inconclusive.No deficiency was identified in the system (maxi move used with sling); it met its specifications.The system was used for patient transfer and therefore played a role in the incident.This complaint was deemed reportable due to the patient¿s fall.No serious injury was reported.
 
Event or Problem Description
The resident was being transferred from the bed to a shower chair using a maxi move lift and a sling.During the transfer, the resident became resistive, exhibiting behaviors such as kicking and pulling on the sling.The resident subsequently fell to the floor in the bedroom.The resident sustained a laceration on the back of the head, bruising to the right medial thigh, and facial bruising.The caregiver also sustained injuries, including a sprain to the right hand, wrist, and shoulder, as well as a left torso sprain.Additional clinical information indicates that the resident was treated with a glue stitch for the laceration, and the caregiver is currently on modified duties.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23670103
Report Number9681684-2025-00107
Device Sequence Number18582284
Product Code FSA
UDI-Device Identifier05055982766951
UDI-Public(01)05055982766951(11)241212
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCSUN-D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale
Patient Weight55 KG